# SDR SIMA20140627001

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 26,092 hours, 22,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERNAL OVERWING EXIT EMER LIGHT INOPERATIVE.  RE SEATED LAMP AT LT AFT EXTERNAL OVERWING EXIT EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
